Large deviations for random walks in random environment on a Galton-Watson tree

E.F. Aidékon

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)
    46 Downloads (Pure)

    Abstract

    Consider a random walk in random environment on a supercritical Galton–Watson tree, and let tn be the hitting time of generation n. The paper presents a large deviation principle for tn/n, both in quenched and annealed cases. Then we investigate the subexponential situation, revealing a polynomial regime similar to the one encountered in one dimension. The paper heavily relies on estimates on the tail distribution of the first regeneration time. Résumé Nous considérons une marche aléatoire en milieu aléatoire sur un arbre de Galton–Watson. Soit tn le temps d’atteinte du niveau n. Le papier présente un principe de grandes déviations pour tn/n, dans les cas quenched et annealed. Nous étudions ensuite le régime sous-exponentiel, qui fait apparaître un régime polynomial rappelant la dimension 1. Le papier repose principalement sur les estimations de la queue de distribution du premier temps de renouvellement.
    Original languageEnglish
    Pages (from-to)159-189
    JournalAnnales de l'institut Henri Poincare (B): Probability and Statistics
    Volume46
    Issue number1
    DOIs
    Publication statusPublished - 2010

    Fingerprint Dive into the research topics of 'Large deviations for random walks in random environment on a Galton-Watson tree'. Together they form a unique fingerprint.

    Cite this